Simvastatin Liver Injury, Ringing in the Ears, New Med, Quick Sand, Muscle Injury
I am a nurse and have taken simvastatin for 2 mos after 2 weeks of taking the new drug i started having charlie horses severely in my legs at night. i chalked it up to walking all day at work in the ER and bought 2 new pairs of shoes. then i GOOGLED it and ... more »
I am a nurse and have taken simvastatin for 2 mos after 2 weeks of taking the new drug i started having charlie horses severely in my legs at night. i chalked it up to walking all day at work in the ER and bought 2 new pairs of shoes. then i GOOGLED it and was shocked to here the severe side affects of this drug was what i was experienced. mine were, ringing in the ears, nightmares, pain in my legs all day long, without relief with aleve or tylenol. up all night with charlie horses. last Sunday i could not get out of bed, very tired and i usually am out of bed at 0400 am and busy all day not a lazy person. i felt like i was in quick sand pain in my hands, forearms, shoulders, even hurt to hold my head up, severe pain in my back, and heavy sore to touch crampy legs, it actual hurt to walk or do anything at all. i went to the dr. Monday, she told me i was having a reaction to the new med to stop taking it and wanted to put me on a new statin. i refused because i have researched them and they all have same side effects i will try coQ10 and exercise and watch wath you eat. another word of advise to you all: i always get a copy of my labs to take home to interpret on the web for myself drs. are not always truthful. my doc said my labs were fine and i got a copy my bun and creatnine were low a result of severe muscle injury or severe liver injury or over hydration and means your kidneys are over working. but said i was fine and told me to drink more water, not the right answer at all. so i adivse you to get copies always and review them with your computer GOOGLE IT, you will find all the answers there.